# SDR 99ZZZX536

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8945A
- Make and model: Beech C35BEECH
- Aircraft serial: D2699
- Engine: Cont E2258
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: T Drive
- Condition: Leaking
- Location: Accessory Drive
- Part time: 940 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE T-DRIVE (THIS UNIT MOUNTS THE ENGINE FUEL PUMP AND PROP GOVERNOR ONTO A SINGLE ACCESSORY PAD) DEVELOPED A LEAK. UNIT  REMOVED AND SENT FOR OVERHAUL.  UNIT WAS CERTIFIED AND RE-INSTALLED ONLY TO FIND THE GOVERNOR DRIVE GEAR TO BE THE WRONG ONE.  UNIT REWORKED AND RETURNED.  UNIT RE-INSTALLED AND OPS CHECKED GOOD.  8.37 HOURS LATER, A GEAR HOWL WAS NOTED ON GROUND RUN.  T-DRIVE REMOVED AND INSPECTED.   GOVERNOR DRIVE BEARINGS HAD DISINTEGRATED CAUSING METAL TO BE SPREAD THROUGHOUT THE ENGINE OIL SYS.  SUBMITTER SUGGESTED CAUSE AS INCORRECT OVERHAUL PROCEDURES USED TO ASSEMBLE UNIT.
